RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 4, Pages 631–633 (Mi mz627)  

Brief Communications

Asymptotics in the Number of Elements of a Statistical Ensemble for Maslov Equations in Quantum Thermodynamics

G. V. Koval'

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm627

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:4, 590–593

Bibliographic databases:

Received: 10.03.2002

Citation: G. V. Koval', “Asymptotics in the Number of Elements of a Statistical Ensemble for Maslov Equations in Quantum Thermodynamics”, Mat. Zametki, 73:4 (2003), 631–633; Math. Notes, 73:4 (2003), 590–593

Citation in format AMSBIB
\Bibitem{Kov03}
\by G.~V.~Koval'
\paper Asymptotics in the Number of Elements of a Statistical Ensemble for Maslov Equations in Quantum Thermodynamics
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 4
\pages 631--633
\mathnet{http://mi.mathnet.ru/mz627}
\crossref{https://doi.org/10.4213/mzm627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1991911}
\zmath{https://zbmath.org/?q=an:1052.82005}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 4
\pages 590--593
\crossref{https://doi.org/10.1023/A:1023227825421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182776700037}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494405}


Linking options:
  • http://mi.mathnet.ru/eng/mz627
  • https://doi.org/10.4213/mzm627
  • http://mi.mathnet.ru/eng/mz/v73/i4/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:190
    Full text:90
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020